So I've just started my twelfth week with Epuris. I'm currently on a 40 mg dosage. Just wanted to update my symptom list since they're getting a bit more interesting.
In the past few weeks I've been getting these severe migraines. They're not too frequent, but when I do get them, they're super intense. I've gotten about three of them within the last 4-5 weeks. I will talk to my doctor about this when I see him -- obviously if they start occurring more often then I'll just stop the meds and go see my doctor right away. To describe it, it feels like a ginormous cramp in my head. They last quite a while, I had one that lasted basically a whole day. The only way to get the migraine to go away is to pop a few advils and sleep it off. I don't actually know if they're correlated to the medication, or if they're just related to stress/hunger/annoyance.
I'm also experiencing super dry scaly skin in random spots on my body. They were first showing up on the back of my upper arms. I will admit that I've been a bit lazy to moisturize every day, but the dry skin was strange because instead of the whole area being dry, it would just be random patches. Just to be specific, by "dry" i mean rough, scaly, bumpy and scab-like. It's super weird and kinda gross. I also noticed the same on the backs of my hands. In the middle of my left hand, I have these very ugly brown dots that look like ingrown hairs -- but no, they're just "dry spots". Overall, my skin feels very rough and bumpy, hopefully that's just the medicine removing all the yuck in my pores or something?
I'm still pretty upset with the Epuris though. All of my body acne has disappeared, but I'm still getting them on my face! It's really annoying. I thought I'd be clear by now, but nope. However, that said, it should be noted that the blackheads on my nose have disappeared, and my nose is as cute as a button. Hopefully it stays that way!